Why am i nauseous
Without more symptoms, its hard to even calculate what could be wrong. Reply back with more symptoms please! ChaCha rocks tonight! [ Source: http://www.chacha.com/question/why-am-i-nauseous ]
More Answers to "Why am i nauseous"
- Why am I nauseous? NOT PREGNANT!
- i get nauseous after exercise, and if i eat too much. i had my blood sugar checked (diabetes in both sides of family) and i hae borderline diabetes. meaning if i do not take care of my diet, i could develope diabetes. get your blood sugar c...
- What causes nausea?
- A person can feel nauseous for many reasons. External factors may contribute to nausea as may medical conditions. When a person smells something that is unappealing, the brain may signal the stomach to contract and eject the contents of t...
- What is nausea?
- Nausea is an unpleasant feeling in the back of the throat and stomach that could result in vomiting. Feeling nauseous can be worse than vomiting. Nausea and vomiting that does not go away can cause dehydration (loss of fluids), loss of appe...
Related Questions Answered on Y!Answers
- Why am i so nauseous in the morning and dizzy in the afternoon?
- Q: Every morning when i wake up for school, i'm nauseous. And i have marching band practice in the afternoon. When i'm practicing i start to get dizzy and woozy. And i'm not pregnant because i haven't even started my period yet (and i'm NOT sexually active). Could thet be the answer? Is my period coming?
- A: Are you getting enough sleep at night? Lack of sleep can make you feel nauseous when you wake up. So can stress. Do you drink enough water during the day (the dizziness in the afternoons could be dehydration)?
- Why am I constantly nauseous from medications?
- Q: does anyone else have this problem? I take a couple meds a day for depression and I am almost always nauseous for the rest of the day after I take them. Is there anything I could eat or do to help with the nausea without changing my meds? Thanks!
- A: Nausea is a fairly common side effect in a lot of psychotropic drugs. Talk to your pharmacist or doctor about this. Sometimes, eating a small amount of protein a little while before taking the meds help. Taking them on an empty stomach cause the upset. If you are on the run in the morning (no time for breakfast), try eating a protein bar first.But do talk with your doctor.
- Why am I always nauseous in the morning for the first two hours after i wake up?
- Q: For the past month or so whenever I wake up i'm incredibly nauseous and can't seem to be able to eat.I know I'm not pregnant, because I've been getting my period and i've taken a pregnancy test.
- A: Are you perhaps drinking a bit too much the night before? Not being critical just suggesting a possible cause....if you think you might be but aren't ready to quit entirely try drinking only before or with dinner, nothing later.
Prev Question: What is deep throught
People also view